# SDR CALA2025012802086

- Difficulty date: January 28, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 68,597 hours, 30,599 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sdac
- Part number: 350E5500206
- Part serial: 0E5006337
- Condition: Unknown
- Part time: 776,808 hours, 733,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD G RSVR OVHT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN . UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. FOLLOWED TSM TASK 29-11-00-810-802-A.AFTER ENG IDLE RUN/ TESTS NO MESSAGES FOUND ON UPPER OR LOWER ECAM , NO FAULT LIGHTS. NEXT STEP PER TSM 29-11-00-810-802-A. IS 4.D(1). ADD EMP:U238479 CORRECTION TO PREVIOUS UPDATE ORIGINAL FAULT WAS A RESERVOIR OVERHEAT , FOLLOWED TSM 29-10-00-810-807-A. AFTER ENG RUNS AND TESTS NO FAULTS NOTED NO MESSAGES DISPLAYED ON UPPER OR LOWER ECAM. PER TOMC REQUEST NEXT STEP IS TO REPLACE THE SDAC ADD EMP:U238479 REMOVED AND REPLACED SDAC 1 PRECAUTIONARY , REF AMM 31-55-34/401 CONFIG 00. SDAC GROUND SCAN PASSED.   LEAK FOUND AFTER FURTHER INSPECTION . NO FURTHER DEFECTS NOTED AT THIS TIME.
